$L^p$ almost conformal isometries of Sub-Semi-Riemannian metrics and solvability of a Ricci equation - Avignon Université Access content directly
Journal Articles Proceedings of the American Mathematical Society Year : 2018

$L^p$ almost conformal isometries of Sub-Semi-Riemannian metrics and solvability of a Ricci equation

Dates and versions

hal-03516327 , version 1 (07-01-2022)

Identifiers

Cite

Erwann Delay. $L^p$ almost conformal isometries of Sub-Semi-Riemannian metrics and solvability of a Ricci equation. Proceedings of the American Mathematical Society, 2018, 146 (8), pp.3499-3507. ⟨10.1090/proc/13898⟩. ⟨hal-03516327⟩
10 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More